SOLITON-SHAPED NONLINEAR-WAVES OF SPACE-CHARGE IN PHOTOREFRACTIVE MATERIALS

Autor(en): SHAMONIN, M
Stichwörter: CRYSTALS; GENERATION; Materials Science; Materials Science, Multidisciplinary; Physics; Physics, Applied
Erscheinungsdatum: 1993
Herausgeber: SPRINGER VERLAG
Journal: APPLIED PHYSICS A-MATERIALS SCIENCE & PROCESSING
Volumen: 56
Ausgabe: 5
Startseite: 467
Seitenende: 468
Zusammenfassung: 
A new type of nonlinear waves of space charge in photorefractive media is presented. These waves have a sech-shaped envelope which makes them similar to solitons. The conditions for their experimental observation are discussed.
ISSN: 09478396
DOI: 10.1007/BF00332584

Show full item record

Google ScholarTM

Check

Altmetric